# SDR A6WA201644346

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 30,847 hours, 29,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3974 PASSENGER DOOR DIFFICULT TO OPEN, F/O OPENED SERVICE DOOR AND WENT TO PASSENGER DOOR AND OPENED IT.  EXTERNAL HANDLE HARD TO OPERATE ON PASSENGER DOOR.
